Academic Journals Database
Disseminating quality controlled scientific knowledge

Global Journal of Mathematical Analysis

ISSN: 2307--9002
Publisher: Science Publishing Corporation


ADD TO MY LIST
 
Generalized Identities of Companion Fibonacci-Like Sequences

Author(s): Shikha Bhatnagar | Bijendra Singh | Omprakash Sikhwal
Volume: 1
Issue: 3
Year: 2013
G'/G-Expansion method for related equations to the Zhiber–Shabat equation

Author(s): Jafar Biazar | Zainab Ayati
Volume: 1
Issue: 3
Year: 2013
Locally Convex Topologies Induced by Fuzzy Norms

Author(s): Athanasios K. Katsaras
Volume: 1
Issue: 3
Year: 2013
Holder Inequalities for a subclass of univalent functions involving Dziok-Srivastava Operator

Author(s): Gangadharan Murugusundaramoorthy | k vijaya | k Deepa
Volume: 1
Issue: 3
Year: 2013
Certain subclasses of bi-univalent functions associated with the Hohlov operator

Author(s): Gangadharan m Murugusundaramoorthy | Hari M Srivastava | najundan n magesh
Volume: 1
Issue: 2
Year: 2013
Mathematical Modeling of Longitudinal Dynamic Pressure Distribution on Planing Hulls

Author(s): Sasan Tavakoli | Parviz Ghadimi | Abbas Dashtimanesh | Seyed Reza Djeddi
Volume: 1
Issue: 2
Year: 2013
The Cauchy problem and Hadamard's example

Author(s): Oleg Yaremko | Elena Sergeevna Mogileva
Volume: 1
Issue: 2
Year: 2013
Some inequalities for (s1;m1)-(s2;m2)-convex functions on the co-ordinates

Author(s): Shu-Ping Bai | Feng Qi
Volume: 1
Issue: 1
Year: 2013
2-D Numerical Wave Tank by Boundary Element Method Using Different Numerical Techniques

Author(s): Farid Habashi Aliabadi | Parviz Ghadimi | Seyed Reza Djeddi | Abbas Dashtimanesh
Volume: 1
Issue: 1
Year: 2013
The Pompeiu problem

Author(s): Alexander G. Ramm
Volume: 1
Issue: 1
Year: 2013
Why do you need a reservation system?      Affiliate Program